Alert archive / Idaho / Flash Flood Watches in 2021
Flash Flood Watch 1, NWS Boise, ID
NWS Boise, ID issued this flash flood watch at Jul 29, 2021, 2:20 PM MDT for 9 counties in Idaho; Baker County, Harney County, Malheur County, Oregon. It took effect at Jul 31, 2021, 12:00 PM MDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2021, 2:20 PM MDT (20:20 UTC)
- In effect from
- Jul 31, 2021, 12:00 PM MDT
- Expired
- Aug 2, 2021, 12:00 AM MDT
- In force
- 36 hr
- Issued by
- NWS Boise, ID
- Flood severity
- None
Counties Adams County, ID, Boise County, ID, Camas County, ID, Elmore County, ID, Gem County, ID, Owyhee County, ID, Twin Falls County, ID, Valley County, ID, Washington County, ID, Baker County, OR, Harney County, OR, Malheur County, OR
The radar
The Boise radar (KCBX), 30 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 8.3 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 74 J/kg
- Mixed-layer CIN
- -293 J/kg
- Mixed-layer LCL
- 2244 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
458 WGUS65 KBOI 292020 FFABOI URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Boise ID 220 PM MDT Thu Jul 29 2021 .Increasing monsoon moisture and an unstable airmass will result in showers and thunderstorms with heavy rain and high rainfall rates. Rainfall totals of 1.5 inches or higher are possible. Persons in and near burn scars should be especially aware of the heightened risk of flash floods and debris flows. IDZ011-013-015-028>030-033-ORZ061>063-301300- /O.NEW.KBOI.FF.A.0001.210731T1800Z-210803T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ West Central Mountains-Boise Mountains-Southwest Highlands-Camas Prairie-Owyhee Mountains-Southern Twin Falls County-Upper Weiser River-Harney County-Baker County-Malheur County- Including the cities of Malheur City, Pine, Fairfield, Diamond, Rogerson, Dunnean, McCall, Grasmere, Burns, Venator, Garden Valley, Baker, New Princeton, Idaho City, Hollister, Crane, Riddle, Cambridge, Cascade, Buchanan, Lowman, Silver City, Council, Murphy Hot Springs, and Midvale 220 PM MDT Thu Jul 29 2021 /120 PM PDT Thu Jul 29 2021/ ...FLASH FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY AFTERNOON... The National Weather Service in Boise has issued a * Flash Flood Watch for portions of Idaho and Oregon, including the following areas, in Idaho, Boise Mountains, Camas Prairie, Owyhee Mountains, Southern Twin Falls County, Southwest Highlands, Upper Weiser River and West Central Mountains. In Oregon, Baker County, Harney County and Malheur County. * From Saturday afternoon through Monday afternoon. * Showers and thunderstorms with heavy rain and high rainfall rates are likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ BOI
9 follow-up statements
165 WGUS65 KBOI 300953 FFABOI Flood Watch National Weather Service Boise ID 353 AM MDT Fri Jul 30 2021 .Increasing monsoon moisture and an unstable airmass will result in showers and thunderstorms with heavy rain and high rainfall rates. Rainfall totals of 1.5 inches or higher are possible. Persons in and near burn scars should be especially aware of the heightened risk of flash floods and debris flows. IDZ011-013-015-028>030-033-ORZ061>063-302100- /O.CON.KBOI.FF.A.0001.210731T1800Z-210803T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ West Central Mountains-Boise Mountains-Southwest Highlands-Camas Prairie-Owyhee Mountains-Southern Twin Falls County-Upper Weiser River-Harney County-Baker County-Malheur County- Including the cities of Malheur City, Pine, Fairfield, Diamond, Rogerson, Dunnean, McCall, Grasmere, Burns, Venator, Garden Valley, Baker, New Princeton, Idaho City, Hollister, Crane, Riddle, Cambridge, Cascade, Buchanan, Lowman, Silver City, Council, Murphy Hot Springs, and Midvale 353 AM MDT Fri Jul 30 2021 /253 AM PDT Fri Jul 30 2021/ ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY AFTERNOON... The Flash Flood Watch continues for * Portions of Idaho and Oregon, including the following areas, in Idaho, Boise Mountains, Camas Prairie, Owyhee Mountains, Southern Twin Falls County, Southwest Highlands, Upper Weiser River and West Central Mountains. In Oregon, Baker County, Harney County and Malheur County. * From Saturday afternoon through Monday afternoon. * Showers and thunderstorms with heavy rain and high rainfall rates are likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ BOI
024 WGUS65 KBOI 301857 FFABOI Flood Watch National Weather Service Boise ID 1257 PM MDT Fri Jul 30 2021 .Increasing monsoon moisture and an unstable airmass will result in showers and thunderstorms with heavy rain and high rainfall rates. Rainfall totals of 1.5 inches or higher are possible. Persons in and near burn scars should be especially aware of the heightened risk of flash floods and debris flows. IDZ011-013-015-028>030-033-ORZ061>063-311300- /O.CON.KBOI.FF.A.0001.210731T1800Z-210803T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ West Central Mountains-Boise Mountains-Southwest Highlands-Camas Prairie-Owyhee Mountains-Southern Twin Falls County-Upper Weiser River-Harney County-Baker County-Malheur County- Including the cities of Malheur City, Pine, Fairfield, Diamond, Rogerson, Dunnean, McCall, Grasmere, Burns, Venator, Garden Valley, Baker, New Princeton, Idaho City, Hollister, Crane, Riddle, Cambridge, Cascade, Buchanan, Lowman, Silver City, Council, Murphy Hot Springs, and Midvale 1257 PM MDT Fri Jul 30 2021 /1157 AM PDT Fri Jul 30 2021/ ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY AFTERNOON... The Flash Flood Watch continues for * Portions of Idaho and Oregon, including the following areas, in Idaho, Boise Mountains, Camas Prairie, Owyhee Mountains, Southern Twin Falls County, Southwest Highlands, Upper Weiser River and West Central Mountains. In Oregon, Baker County, Harney County and Malheur County. * From Saturday afternoon through Monday afternoon. * Showers and thunderstorms with heavy rain and high rainfall rates are likely. * Rock slides and flash flooding will be possible in flooding prone areas such as burn scars and near steep terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ JDS
063 WGUS65 KBOI 311021 FFABOI Flood Watch National Weather Service Boise ID 421 AM MDT Sat Jul 31 2021 .Increasing monsoon moisture and an unstable airmass will result in showers and thunderstorms with heavy rain and high rainfall rates. Rainfall totals of 1.5 inches or higher are possible. Persons in and near burn scars should be especially aware of the heightened risk of flash floods and debris flows. IDZ011-013-015-028>030-033-ORZ061>063-312100- /O.CON.KBOI.FF.A.0001.210731T1800Z-210803T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ West Central Mountains-Boise Mountains-Southwest Highlands-Camas Prairie-Owyhee Mountains-Southern Twin Falls County-Upper Weiser River-Harney County-Baker County-Malheur County- Including the cities of Malheur City, Pine, Fairfield, Diamond, Rogerson, Dunnean, McCall, Grasmere, Burns, Venator, Garden Valley, Baker, New Princeton, Idaho City, Hollister, Crane, Riddle, Cambridge, Cascade, Buchanan, Lowman, Silver City, Council, Murphy Hot Springs, and Midvale 421 AM MDT Sat Jul 31 2021 /321 AM PDT Sat Jul 31 2021/ ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON MDT /11 AM PDT/ TODAY THROUGH MONDAY AFTERNOON... The Flash Flood Watch continues for * Portions of Idaho and Oregon, including the following areas, in Idaho, Boise Mountains, Camas Prairie, Owyhee Mountains, Southern Twin Falls County, Southwest Highlands, Upper Weiser River and West Central Mountains. In Oregon, Baker County, Harney County and Malheur County. * From Noon MDT /11 AM PDT/ today through Monday afternoon. * Showers and thunderstorms with heavy rain and high rainfall rates are likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ BOI
688 WGUS65 KBOI 311953 FFABOI Flood Watch National Weather Service Boise ID 153 PM MDT Sat Jul 31 2021 IDZ011-013-015-028>030-033-ORZ061>063-010600- /O.CON.KBOI.FF.A.0001.000000T0000Z-210803T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ West Central Mountains-Boise Mountains-Southwest Highlands-Camas Prairie-Owyhee Mountains-Southern Twin Falls County-Upper Weiser River-Harney County-Baker County-Malheur County- Including the cities of Malheur City, Pine, Fairfield, Diamond, Rogerson, Dunnean, McCall, Grasmere, Burns, Venator, Garden Valley, Baker, New Princeton, Idaho City, Hollister, Crane, Riddle, Cambridge, Cascade, Buchanan, Lowman, Silver City, Council, Murphy Hot Springs, and Midvale 153 PM MDT Sat Jul 31 2021 /1253 PM PDT Sat Jul 31 2021/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY AFTERNOON... The Flash Flood Watch continues for * Portions of Idaho and Oregon, including the following areas, in Idaho, Boise Mountains, Camas Prairie, Owyhee Mountains, Southern Twin Falls County, Southwest Highlands, Upper Weiser River and West Central Mountains. In Oregon, Baker County, Harney County and Malheur County. * Through Monday afternoon. * Numerous Showers and thunderstorms with locally heavy rain and high rainfall rates are likely. * Rock slides and flash flooding will be possible in flooding prone areas such as burn scars and near steep terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ JPB
170 WGUS65 KBOI 010554 FFABOI Flood Watch National Weather Service Boise ID 1154 PM MDT Sat Jul 31 2021 .Increasing monsoon moisture and an unstable airmass will result in showers and thunderstorms with heavy rain and high rainfall rates. Rainfall totals of 1.5 inches or higher are likely. Persons in and near burn scars should be especially aware of the heightened risk of flash floods and debris flows. IDZ011-013-015-028>030-033-ORZ061>063-012100- /O.CON.KBOI.FF.A.0001.000000T0000Z-210803T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ West Central Mountains-Boise Mountains-Southwest Highlands-Camas Prairie-Owyhee Mountains-Southern Twin Falls County-Upper Weiser River-Harney County-Baker County-Malheur County- Including the cities of Malheur City, Pine, Fairfield, Diamond, Rogerson, Dunnean, McCall, Grasmere, Burns, Venator, Garden Valley, Baker, New Princeton, Idaho City, Hollister, Crane, Riddle, Cambridge, Cascade, Buchanan, Lowman, Silver City, Council, Murphy Hot Springs, and Midvale 1154 PM MDT Sat Jul 31 2021 /1054 PM PDT Sat Jul 31 2021/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY AFTERNOON... The Flash Flood Watch continues for * Portions of Idaho and Oregon, including the following areas, in Idaho, Boise Mountains, Camas Prairie, Owyhee Mountains, Southern Twin Falls County, Southwest Highlands, Upper Weiser River and West Central Mountains. In Oregon, Baker County, Harney County and Malheur County. * Through Monday afternoon. * Numerous showers and thunderstorms with locally heavy rain and high rainfall rates are likely. * Rock slides and flash flooding will be possible in flooding prone areas such as burn scars and near steep terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ BOI
721 WGUS65 KBOI 010724 FFABOI URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Boise ID 124 AM MDT Sun Aug 1 2021 .Monsoon moisture and an unstable airmass will result in showers and thunderstorms with heavy rain and high rainfall rates. Rainfall totals of 1.0 to 1.5 inches or higher are likely. Persons in and near burn scars should be especially aware of the heightened risk of flash floods and debris flows. IDZ011-013-015-028>030-033-ORZ061>063-012115- /O.EXT.KBOI.FF.A.0001.000000T0000Z-210802T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ West Central Mountains-Boise Mountains-Southwest Highlands-Camas Prairie-Owyhee Mountains-Southern Twin Falls County-Upper Weiser River-Harney County-Baker County-Malheur County- Including the cities of Malheur City, Pine, Fairfield, Diamond, Rogerson, Dunnean, McCall, Grasmere, Burns, Venator, Garden Valley, Baker, New Princeton, Idaho City, Hollister, Crane, Riddle, Cambridge, Cascade, Buchanan, Lowman, Silver City, Council, Murphy Hot Springs, and Midvale 124 AM MDT Sun Aug 1 2021 /1224 AM PDT Sun Aug 1 2021/ ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch is now in effect for * Portions of Idaho and Oregon, including the following areas, in Idaho, Boise Mountains, Camas Prairie, Owyhee Mountains, Southern Twin Falls County, Southwest Highlands, Upper Weiser River and West Central Mountains. In Oregon, Baker County, Harney County and Malheur County. * Through this evening. * Numerous showers and thunderstorms with locally heavy rain and high rainfall rates are likely. * Rock slides and flash flooding will be possible in flooding prone areas such as burn scars and near steep terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ BW
789 WGUS65 KBOI 012028 FFABOI Flood Watch National Weather Service Boise ID 228 PM MDT Sun Aug 1 2021 .Numerous showers and thunderstorms will produce locally heavy rain over portions of southwestern Idaho and southeastern Oregon this evening. IDZ011-013-015-028>030-033-ORZ061>063-020600- /O.CON.KBOI.FF.A.0001.000000T0000Z-210802T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ West Central Mountains-Boise Mountains-Southwest Highlands-Camas Prairie-Owyhee Mountains-Southern Twin Falls County-Upper Weiser River-Harney County-Baker County-Malheur County- Including the cities of Malheur City, Pine, Fairfield, Diamond, Rogerson, Dunnean, McCall, Grasmere, Burns, Venator, Garden Valley, Baker, New Princeton, Idaho City, Hollister, Crane, Riddle, Cambridge, Cascade, Buchanan, Lowman, Silver City, Council, Murphy Hot Springs, and Midvale 228 PM MDT Sun Aug 1 2021 /128 PM PDT Sun Aug 1 2021/ ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT/11 PM PDT/ TONIGHT... The Flash Flood Watch continues for * Portions of Idaho and Oregon, including the following areas, in Idaho, Boise Mountains, Camas Prairie, Owyhee Mountains, Southern Twin Falls County, Southwest Highlands, Upper Weiser River and West Central Mountains. In Oregon, Baker County, Harney County and Malheur County. * Until Midnight MDT/11 PM PDT/ tonight. * A surge of monsoon moisture will continue moving northward with numerous showers and thunderstorms expected through the evening hours...tapering off towards midnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ JPB
612 WGUS65 KBOI 012344 FFABOI Flood Watch National Weather Service Boise ID 444 PM PDT Sun Aug 1 2021 ORZ061>063-020045- /O.CAN.KBOI.FF.A.0001.000000T0000Z-210802T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Harney County-Baker County-Malheur County- Including the cities of Diamond, Malheur City, Buchanan, Dunnean, New Princeton, Crane, Burns, Venator, and Baker 444 PM PDT Sun Aug 1 2021 /544 PM MDT Sun Aug 1 2021/ ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of northeast Oregon and southeast Oregon, including the following areas, in northeast Oregon, Baker County. In southeast Oregon, Harney County, and Malheur County has been cancelled. The Flood Watch is cancelled. $$ IDZ011-013-015-028>030-033-020600- /O.CON.KBOI.FF.A.0001.000000T0000Z-210802T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ West Central Mountains-Boise Mountains-Southwest Highlands-Camas Prairie-Owyhee Mountains-Southern Twin Falls County-Upper Weiser River- Including the cities of Riddle, Garden Valley, Cambridge, Rogerson, Lowman, Pine, Fairfield, Cascade, McCall, Idaho City, Council, Murphy Hot Springs, Hollister, Grasmere, Silver City, and Midvale 544 PM MDT Sun Aug 1 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... The Flash Flood Watch continues for * Portions of south central Idaho, southwest Idaho and west central Idaho, including the following areas, in south central Idaho, Southern Twin Falls County. In southwest Idaho, Camas Prairie, Owyhee Mountains and Southwest Highlands. In west central Idaho, Boise Mountains, Upper Weiser River and West Central Mountains. * Until Midnight MDT tonight. * Numerous showers and thunderstorms with locally heavy rain and high rainfall rates are likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ BOI
754 WGUS65 KBOI 020603 FFABOI Flood Watch National Weather Service Boise ID 1203 AM MDT Mon Aug 2 2021 IDZ011-013-015-028>030-033-020715- /O.EXP.KBOI.FF.A.0001.000000T0000Z-210802T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ West Central Mountains-Boise Mountains-Southwest Highlands-Camas Prairie-Owyhee Mountains-Southern Twin Falls County-Upper Weiser River- Including the cities of Riddle, Garden Valley, Cambridge, Rogerson, Lowman, Pine, Fairfield, Cascade, McCall, Idaho City, Council, Murphy Hot Springs, Hollister, Grasmere, Silver City, and Midvale 1203 AM MDT Mon Aug 2 2021 ...FLASH FLOOD WATCH HAS EXPIRED... The Flash Flood Watch for portions of south central Idaho, southwest Idaho and west central Idaho, including the following areas, in south central Idaho, Southern Twin Falls County. In southwest Idaho, Camas Prairie, Owyhee Mountains and Southwest Highlands. In west central Idaho, Boise Mountains, Upper Weiser River and West Central Mountains has expired. The Flash Flood Watch has expired. Flooding is no longer expected to pose a threat. $$ BOI
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this flash flood watch went out at Jul 29, 9:42 AM MDT, 4 hours 38 minutes earlier.
Area forecast discussion, Jul 29, 9:42 AM MDT, 4 hours 38 minutes before
Area Forecast Discussion National Weather Service Boise ID 942 AM MDT Thu Jul 29 2021 .DISCUSSION...Isolated showers and thunderstorms are expected this afternoon and evening, mainly in the higher terrain, and gusty winds will occur with any storms that form. Temperatures will be around 5 degrees above normal under mostly sunny skies. We are becoming increasingly confident in the potential for flash flooding this weekend, and a watch is being strongly considered for several mountain zones. No update is needed at this time. && .AVIATION...Areas of MVFR and terrain obscuration due to wildfire smoke, otherwise VFR. Showers and thunderstorms mainly east of Sawtooth mountains, south of the Nevada border, and over central Oregon through Thursday afternoon moving northward into southeast Oregon and into far southern Idaho tonight. Surface winds: generally N-NW 5-15 kts. Winds aloft at 10k feet MSL: N 10-20 kts. Weekend Outlook...Numerous showers and thunderstorms expected Friday through Sunday with areas of heavy rain and MVFR/IFR conditions and mountain obscuration. && .PREV DISCUSSION... SHORT TERM...Today through Saturday night...Mostly dry and hot conditions will prevail today as the upper ridge continues to dominate. Some monsoonal moisture will be available for afternoon-evening showers and thunderstorms on the eastern fringes of our forecast area - including central Idaho east and north of Fairfield. Temperatures will be a degree or two hotter today, with highs around 100F in the valleys (hottest in the Lower Treasure Valley). An impressive monsoonal moisture surge will commence on Friday and continue into the weekend. In addition to the moisture, an upper level disturbance is expected to move from Nevada northward across our area late Friday through Saturday, which will enhance the threat of thunderstorms. The main concern with the storms will be the potential for heavy rainfall, which could cause flash flooding - especially on areas of steep terrain and near burn scars. Temperatures will be slightly lower on Friday, and several degrees lower (but more humid) on Saturday. Winds will be generally light through the period, except for gusty winds in the vicinity of thunderstorms. LONG TERM...Sunday through Thursday...Available moisture in southerly flow appears to peak early Sunday, and a shortwave is forecast to be in the area in most ensemble runs. Thus, a very good chances for showers and thunderstorms remain for Sunday, some with heavy rain. By Monday, the flow has turned more southwesterly in almost all ensemble runs and available moisture has dropped off significantly. However, enough moisture remains in the southwest flow to support daily afternoon showers and thunderstorms, mainly over the mountains through the rest of the week, especially over Idaho. Several ensemble runs show another shortwave moving through the area on Wednesday, which will have to be watched for potentially enhancing and focusing convection again. Temperatures bottom out on Sunday about 10 degrees below normal, and then slowly recover back to near normal by Thursday. && .BOI WATCHES/WARNINGS/ADVISORIES... ID...None. OR...None. && www.weather.gov/Boise www.facebook.com/NWSBoise www.twitter.com/NWSBoise DISCUSSION...SP AVIATION.....JS PREV SHORT TERM...BW PREV LONG TERM....TB
Nearby
Flash Flood Watches in Idaho, 2021Flash Flood Watches in Oregon, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.